Jump to content
Sign in to follow this  
scorpiosister19

Week 5

Recommended Posts

Hi Everyone,

I just ended week 5 of my WB start up and my first week of 300mg SR. It has been a rollercoaster.

After the 3rd week, I felt horrible... in fact, one day I sat and stared out the window for a good 3 hours...some of the worst depression yet. But I am soldiering on. After increasing to 300mg I am again experiencing a lot of anxiety... that feelng where you are waiting for the "other shoe to drop" ALL THE TIME. I also wake up depressed and anxious.

I know that people are saying it takes 6-8 weeks for the full benefit of WB. I hope that I can rally that long. So far, I feel the worst I have felt in awhile and wonder if I made the wrong decision to switch from Lexapro to WB. Lexapro caused major weight gain, and a feeling of numbness... well, NO feeling, really.

Please tell me it gets better!

Share this post


Link to post
Share on other sites
Hi Everyone,

I just ended week 5 of my WB start up and my first week of 300mg SR. It has been a rollercoaster.

After the 3rd week, I felt horrible... in fact, one day I sat and stared out the window for a good 3 hours...some of the worst depression yet. But I am soldiering on. After increasing to 300mg I am again experiencing a lot of anxiety... that feelng where you are waiting for the "other shoe to drop" ALL THE TIME. I also wake up depressed and anxious.

I know that people are saying it takes 6-8 weeks for the full benefit of WB. I hope that I can rally that long. So far, I feel the worst I have felt in awhile and wonder if I made the wrong decision to switch from Lexapro to WB. Lexapro caused major weight gain, and a feeling of numbness... well, NO feeling, really.

Please tell me it gets better!

I'd love to tell you it gets better, but of course it varies for everyone so you may or may not get the relief your seeking. Your reasons for switching off of lexapro are understandable, but if you found it helped with your depression you may want to talk to your doctor about going on the Lexapro as well as the wellbutrin. This is the combination I am currently on and I find they work quite well together. They seem to counteract each others side effects and leave you feeling more balanced so to speak.

Try to hang in there and make it to the 8 weeks, but if things don't improve to some degree in the near future it may be time to talk to your doctor about other options.

Keep us posted on how your doing...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...